User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Korchmáros, G.; Pace, N. 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
Infinite family of large complete arcs in m PG(2,q^n), with q odd and n>1 odd 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Des. Codes Cryptogr. 
Journal listet in FT50 ranking:
nein 
Year:
2010 
Journal volume:
55 
Journal issue:
2-3 
Pages contribution:
285--296 
Key publication:
Ja 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisciplinarity:
Nein 
Mission statement:
Ethics and Sustainability:
Nein